skip to main content


This content will become publicly available on September 30, 2024

Title: Numerical Verification of the Convexification Method for a Frequency-Dependent Inverse Scattering Problem with Experimental Data
Award ID(s):
2208159
NSF-PAR ID:
10490154
Author(s) / Creator(s):
; ; ; ; ; ;
Publisher / Repository:
Springer
Date Published:
Journal Name:
Journal of applied and industrial mathematics
Volume:
17
ISSN:
1990-4789
Page Range / eLocation ID:
908–927
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found